Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
Administration of BNT162b2 mRNA COVID-19 vaccine on a large scale was performed to combat the COVID-19 pandemic. Leading to the identification of various rare but significant vaccine-associated side effects one of which is myocarditis and pericarditis post vaccination.1 There have been reports of COVID-19 vaccine-associated vasculitis, both as a new onset IgA-positive leukocytoclastic vasculitis in an otherwise healthy adult man and also a leukocytoclastic vasculitis flare in an adult woman with autoimmune conditions.2 3
Our case is a 15-year-old Indian girl presenting with bilateral lower limb rash 2 hours after second dose of BNT162b2 mRNA COVID-19 vaccination, and 1 week after her first dose. The rash started at the right medial knee before spreading to bilateral lower limbs. The maculopapular rash was purpuric, palpable and non-blanching. She also had a fever and a tender right ankle swelling (figure 1). No angioedema, no wheeze or dyspnoea was noted. The patient has a history of atopy …
Contributors SW contributed to (1) concept or design, (2) acquisition of data, (3) analysis or interpretation of data, (4) drafting of the manuscript and (5) critical revision for important intellectual content. SW had full access to the data, contributed to the study, approved the final version for publication and takes responsibility for its accuracy and integrity.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Provenance and peer review Not commissioned; internally peer reviewed.
Supplemental material This content has been supplied by the author(s). It has not been vetted by BMJ Publishing Group Limited (BMJ) and may not have been peer-reviewed. Any opinions or recommendations discussed are solely those of the author(s) and are not endorsed by BMJ. BMJ disclaims all liability and responsibility arising from any reliance placed on the content. Where the content includes any translated material, BMJ does not warrant the accuracy and reliability of the translations (including but not limited to local regulations, clinical guidelines, terminology, drug names and drug dosages), and is not responsible for any error and/or omissions arising from translation and adaptation or otherwise.